MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVS21
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/16/2024
Type of Reportable Event Death
Event or Problem Description
Manufacturer was informed that a perceval valve pvs21 was implanted on (b)(6) 2019.Reportedly, patient passed away on (b)(6) 2024 due to unknown reason.Per medical judgment received, hepatocellular carcinoma, chronic dic, and poor nutritional status could be possible reasons, but the exact cause cannot be determined.Manufacturer was informed that no further information will be received.
 
Additional Manufacturer Narrative
Manufacturer is retrieving and reviewing the production record.A follow up report will be provided upon completion of this review.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g, h2, h6.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Based on the limited information available, the definitive root cause of the event cannot be established at this time.However, from the document review performed, no manufacturing deficiencies were noted.Per medical judgment received, hepatocellular carcinoma, chronic dic, and poor nutritional status could be possible reasons, but the exact cause cannot be determined at this time.Should further information be received in the future, a follow up report will be provided.

Brand Name
PERCEVAL SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key21981427
Report Number3004478276-2025-00133
Device Sequence Number12904697
Product Code LWR
UDI-Device Identifier00896208000412
UDI-Public(01)00896208000412(240)ICV1208(17)220526
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/26/2022
Device Model NumberPVS21
Device Catalogue NumberICV1208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date06/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age82 YR
Patient SexFemale